MathSciNet Relay Station
MathSciNet bibliographic data
MR656109 (83h:26015) 26A42 (60G46)
Kieffer, John C.; Stanojević, Časlav V. The Lebesgue integral as the almost sure limit of random Riemann sums. Proc. Amer. Math. Soc. 85 (1982), no. 3, 389–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement